# SDR UIEA2015081000406

- Difficulty date: August 5, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 91,944 hours, 16,207 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Part serial: 75313
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

AFT CARGO FIRE WARNING REF LOG ITEMS M10, 11, 12, 13, 14, 15, 16, 18, 19, 21, 22, 23 & 34.  REPLACED M9422, M9225, M9227 & M9223 SMOKE DETECTORS.  SIGNAL CARD A15 REPLACED.  REPLACED SD CONTROLLER.  ALL OPERATIONS SATISFACTORY.
